For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 4, 2015, Pages 562-569                                                                DOI:10.11948/2015043
The Dirichlet problem for nonlinear elliptic equations with variable exponents on Riemannian manifolds
Lifeng Guo
Keywords:Variable exponent
Abstract:
      In this paper, after discussing the properties of the Nemytsky operator, we obtain the existence of weak solutions for Dirichlet problems of non-homogeneous p(m)-harmonic equations.
PDF      Download reader